# SDR AALA20002016

- Difficulty date: December 1, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N33069
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 512
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BOS - FLT 109 - RIGHT MAIN GEAR UNLOCK AND DOOR LIGHTS REMAINED ON AFTER GEAR RETRACTION.  RECYCLED GEAR AND LIGHTS WENT OUT BUT ONLY AFTER APPROX 5 SECONDS AFTER OTHER LIGHTS HAD GONE OUT.  BRIEF DISPLAY ON ECAM OF GREEN HYD RESERVOIR AIR PRESS LOW.  PERF BITE AND FOUND PROX CONTROL UNIT FAULTING.  REPLACED PROX CONTROL UNIT AND PERF REQ TESTS, GROUND CHECKS OK.  (M)
